Aching Joints!!! Advice please

Hello ladies
I was diagnosed in June 09, had a quadrantdectomy in Aug 09, followed by chemo & rads and have been on Tamoxifen for the past 16 months or so. All was fine until about 6 weeks ago, and now I am really struggling with joint pains in my knees, ankles and wrists.
I haven’t been on here for a while but remember reading that the brand of Tamoxifen can really make a difference. I think I started on APS or ABS and i’m currently using the Generics brand.
I would really appreciate any advice that you may have, I am 44 years old but hobbling around like an 80 year old.
Big hugs to all of you amazing women.
Stella
X

Does anyone know if APS is still available?
X

hi stellam. ive been on tamoxifen for 19 months and only just starting with the aching knees and other joints. iam on the aps ones but ive tried other brands and still have the se. only another 3 1/2 years togo, and hopefully the se will go. xxx gaynor

Hi Stellam
There’s another thread you might find interesting in the Undergoing treatment: Hormone Therapy section called Allergy to E464 in brands of Tamoxifen.
I’m on APS at the moment but also been on other brands - depends what pharmacist has.
Lilac x

Hi Stellam

I was like an old woman on Generics & Wockhardt - took me ages to get going if I’d been sat more than a few minutes! I’m on APS now and joints are so much better - less hot flushes too.
I visited every local chemist until I found one(Tesco)that agreed to order APS for me. There seem to have been rumours for years that APS were no longer available.
Good luck - hope you feel better on APS xx

I picked up my latest APS tamoxifen only this week, no supply problems here.

Hi ladies
Thank you all for your replies, I managed to get the APS brand about a week ago and have definately noticed an improvement with my joints already :slight_smile:
I am really suffering with hot flushes, and they are seem to be increasing. the perspiration literally drips off of me. Not pleasant for those around me, Its so embarrassing! I now have several boil/cysts under my armpits and am now have the added pleasure of having large spots on my face. I’m certain that this is caused by my exessive sweating.
Any advice would be gratefully received.
Big hugs to you all.
Stella XXX

Hi, Just started on tomoxifen, would advise Linseed or linseed oil can order from flax farm Horsham has a website with loads of info. Is high in omega 3 completly natural good for general health. Cut out alcohol tea coffee etc. as this also affect hormones and drink green tea instead. Eat beans as they have plant oestrogen in them safe but help relieves symptoms eg. haricot, soya,mung,butter,etc etc. Sounds funny but it does help have tried with and without and with is better. Eat oily fish again omega 3. Also there are some herbs which help but I would see an expert as I myself have not tried them. I don’t find I need to as was already approaching the change and found these other things virtually stopped hot flushes. I have read lots in Japan for example women do not experience hot flushes. It is I believe our western diet is to blame no omega 3 and meat full of hormones! I find tomoxifen does make me feel sick though and I can taste it all the time even though I take it with food. Supose you just have to get on with it! Another good trusted website is Penny Brohne Cancer charity in Bristol you can order on the internet and they are briliant. Love Jaspurr XX